# SDR R61A2024090900384

- Difficulty date: September 9, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 21,104 hours, 14,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065422005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, CFIII AFT CARGO FR80 STR27--28R CORROSION FOUND ON MACHINED FRAME. CORROSION ON MACHINED FRAME AT CFIII AFT CARGO FR80 STR27-28R REMOVED AND REPLACED IAW SRM 51-41-01, SRM 51-43-03, SRM 51-41-02, SRM 51-43-04.
